Skip to content
scared
avatar
lynmartin posted:
Hi ladies,
I stopped taking BC in May 2011---and no period. My Gyno prescribed Provera which I took and got a slight (I say slight because it was mostly pink and light and only lasted about 3 days) period. That was 30 days ago. My gyno told me to take a PG test if I haven't gotten it by day 35. I need to discuss this w/ my DR but while on BC I lost 80lbs + and started working out 7 days a week. Before BC my periods were fairly normal. Could the weight loss and exercising be attributing to my lack of menstruation? If so, what do I do? Working out is one of the only things I absolutely LOVE to do!! I have an OCD when it comes to it and can't miss a workout unless I'm incredibly ill. Any suggestions would be great.
thanks!!
Reply
 
avatar
mochabanana responded:
Dear Lynmartin,

I have heard that excessively working out can mess with your menstruation. Depending on how long ago you started working out and lost the weight, your body may still be adjusting. But I would suggest talking with your doctor about it.
 
avatar
lynmartin replied to mochabanana's response:
Thanks!
I would think my body would have adjusted by now as I've been at my current weight for probably 2 years or so ( or - a few lbs). I'm going to call the Dr on Monday and schedule an appt. Thanks for the reply mochabanana!


Spotlight: Member Stories

My story starts at a very young age. I had my DS at a very young age in 92. When I next got pregnant in 97 I was so happy because I was finally with m...More

Helpful Tips

i just dont know
just resently had to abort my baby because of medical issues with my body. my and my boyfriend were being careful but the condom broke now ... More
Was this Helpful?
13 of 29 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.